# SDR CA090924010

- Difficulty date: September 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,550 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 26340141
- Condition: Corroded
- Location: Elevator
- Part time: 2,723 hours
- Component: Elevator, Cessna
- Component part number: 263400046
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE AIRCRAFT WAS UNDERGOING A PHASE INSPECTION, IT WAS NOTICED SOME CORROSION POWDER AT ELEVATOR MASS BALANCE AREA. FURTHER INPECTION REVEALED MASS BALANCE WEIGHT SPAR CORRODED BEYOND REPAIR. PART WAS REPLACED WITH FACTORY NEW UNIT. ELEVATOR WAS BALANCE CHECKED AND RETURNED TO SERVICE. (TC 20090924010)
